# SDR CALA2014052791152

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 74,142 hours, 27,067 cycles
- Engine: Pwa PW2040
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS SMOKE IN THE CABIN.  AFTER FURTHER INSPECTION FOUND LT PACK ACM SEIZED, SENDING SMOKE INTO CABIN.  REPLACED LT ACM IAW AMM 21-51-03.  OPERATIONS CHECKED  NORMAL.  LT PACK CONTROLLER SHOWS NO FAULTS.  OPERATED LT PACK WITH APU BLEED NO ODOR IN CABIN NOTICED.
